# SDR IPXA2019041214942

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: A5398933422200
- Condition: Cracked
- Location: Apu Fire Wall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR,  Z ANGLE ATTACHED TO THE FORWARD SIDE OF THE APU FIREWALL APPROX 2 FEET DOWN FROM CROWN AT BLO IS CRACKED AT THE SAFETY WIRE HOLEREPAIRED IAW UPS EO A300-5320-53165-B
